# SDR GTIA2022091336652

- Difficulty date: September 10, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N693NK
- Make and model: Airbus A320-232
- Aircraft serial: 8659
- Aircraft time: 11,997 hours, 5,389 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1, L2 AND R1 DOOE ASSIST BOTTLES NEED SERVICING-SERVICED L1, L2 AND R1 DOOR ASSIST BOTTLES IAWM AMM 52-11-14
